| Model Number |
CCWTT5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
12/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, the patient experienced blurry vision, glare, halos.The lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for the explant was poor best corrected visual acuity (bcva).There are two medical device reports associated with this patient.This report is 2 of 2.Additional information was requested.
Event or Problem Description
There are two medical device reports associated with this patient.This report is associated with the right eye.Additional information has been received and stated that there was no patient harm.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria the manufacturer internal reference number is: (b)(4).